# SDR DJFA2005115

- Difficulty date: June 23, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N801CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258012
- Aircraft time: 10,701 hours, 8,127 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spring
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH, FLAPS WERE SELECTED TO 15 DEGREES WHILE AC WAS SLOWED.  NO FLAP EXTENSION WAS INDICATED.  CREW DECLARED EMERGENCY DUE TO FAILURE OF FLAPS. AC WAS DIVERTED, WHILE ON APPROACH, FLAPS WERE SUCESSFULLY EXTENDED.  AC, MADE AN UNEVENTFUL LANDING. MAINT CHECKED FLUID LEVEL IN GEARBOXES, FLAP CONTROL UNIT.  ALL LEVELS WERE FOUND TO BE FULL.  SYS CABLE TENSION WAS CHECKED FOUND TO BE WITHIN LIMITS. LT AND RT SYNCHRONIZER, POSITION INDICATION TRANSMITTER, OPS CHECKED NORMAL.  SPRING DRUM BEARINGS WERE CHECKED FOR LOOSENESS, OPS CHECKED NORMAL.  BLUE WATER WAS FOUND IN SPRING DRUM AREA.  AREA WAS CLEANED AND A FUNCTIONAL TEST OF FLAP CNTRL SYS WAS PERFORMED. SYS OPS WERE NORMAL.  AC WAS RETURNED TO SERVICE.
